SciELO - Scientific Electronic Library Online

 
vol.149 número2Implante de válvula aórtica percutánea en paciente con prótesis mitral previa: riesgos y consideraciones técnicasMeningitis reumatoide. Informe de dos casos índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

EYMIN, Gonzalo. Low molecular weight heparin-induced hyperkalemia and hyponatremia. Report of one case. Rev. méd. Chile [online]. 2021, vol.149, n.2, pp.291-294. ISSN 0034-9887.  http://dx.doi.org/10.4067/s0034-98872021000200291.

Low molecular weight heparin-induced hyperkalemia is not an uncommon side effect. The development of hyponatremia is well described although it is less common. We report a 72-year-old woman with lumbar metastases who developed hyponatremia and hyperkalemia on the tenth day of hospitalization. Hyponatremia, with limited criteria for syndrome of inappropriate secretion of antidiuretic hormone, did not resolve with vigorous volume restriction. Hyperkalemia without an acid-base disorder or baseline renal failure, did not resolve after losartan was stopped. Enoxaparin-induced hypoaldosteronism was proposed and the drug was discontinued. After four days’ persistence of the electrolyte disturbance, dexamethasone was changed to Hydrocortisone, and parameters normalized in 24 hours. The patient remained well until discharge and during outpatient control.

Palabras clave : Heparin, Low-Molecular-Weight; Hyperkalemia; Hypoaldosteronism; Hyponatremia; Enoxaparin; Hydrocortisone.

        · texto en Español     · Español ( pdf )